Feeling weird after Vyvanse wears off

Home Welcome to the ADDitude Forums For Adults Treating Your ADHD Feeling weird after Vyvanse wears off

Viewing 3 reply threads
  • Author
    Posts
    • #198891
      Rapture189
      Participant

      I’m taking 60mg of Vyvanse daily. I feel great while I’m on it during the day, but in the evening or at night, I start to feel really weird sometimes. It feels like there’s a weight on my chest and I feel really emotionally raw. I know that there is a “crash” associated with Vyvanse, but I wanted to hear from others if this is normal or something I should be concerned about. Thanks!

    • #198893
      Gazettechan
      Participant

      I never experienced this. I hope someone can share their thoughts on this.

    • #199027
      Penny Williams
      Keymaster

      The crash you describe is somewhat common and often referred to as rebound.

      ADHD Medication Side Effects No One Should Tolerate

      Penny
      ADDitude Community Moderator, Parenting ADHD Coach, Podcaster & Author, Mom to teen w/ ADHD, LDs, and autism

    • #199137
      STEVE NORTH
      Participant

      Try taking 500 mgs of L – Tyrosine around 3pm. I’ve had a similar rebound with Vyvanse and I found this helped alleviate these kinds of symptoms. Eating potassium rich foods like walnuts can also help.

      • This reply was modified 3 months, 2 weeks ago by STEVE NORTH.
Viewing 3 reply threads

You must be logged in to reply to this topic.